# SDR SWAA2017121918534

- Difficulty date: November 30, 2017
- Submitted: December 19, 2017
- Operation: Air carrier
- Aircraft: N7864B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30638
- Aircraft time: 46,612 hours, 31,529 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Part number: 146A611021M
- Part serial: 000862
- Condition: Out Of Position
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR LEVER LATCH HANDLE OUT OF POSITION WITH CARGO DOOR SKIN.   REPAIRED THE HANDLE IAW EA.
